Unbiased estimates of reliability for the truncated gamma distribution

Nath G.B. (1975) Unbiased estimates of reliability for the truncated gamma distribution. Scandinavian Actuarial Journal, 1975 3: 181-186. doi:10.1080/03461238.1975.10405094

Author Nath G.B.
Title Unbiased estimates of reliability for the truncated gamma distribution
Journal name Scandinavian Actuarial Journal   Check publisher's open access policy
ISSN 1651-2030
Publication date 1975-07-01
Sub-type Article (original research)
DOI 10.1080/03461238.1975.10405094
Open Access Status Not yet assessed
Volume 1975
Issue 3
Start page 181
End page 186
Total pages 6
Subject 1804 Statistics, Probability and Uncertainty
2002 Cultural Studies
2613 Statistics and Probability
Abstract This paper derives the minimum variance unbiased estimate of the reliability function associated with the gamma distribution which is right truncated at a known point by using the classical minimum variance unbiased estimation method as outlined and initiated by Basu (1964). The techniques given are general and can be used to estimate not only the probability in the upper tail (reliability) of a distribution but also the probability content of any other region. In the sequel, the distribution of the minimal sufficient statistic, useful in inferential problems, is also obtained. A result of Basu is deduced as a particular case.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 13:24:37 EST by System User